MathSciNet Relay Station
MathSciNet bibliographic data
MR1459031 65D05 (65Y25)
Meek, D. S.; Walton, D. J. Geometric Hermite interpolation with Tschirnhausen cubics. J. Comput. Appl. Math. 81 (1997), no. 2, 299–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement